MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Codes Use of Device Problem (1670); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the crew could not deploy the autopulse nxt platform (sn (b)(6)) to resuscitate an 84-year-old male patient because the pin got jammed.No additional information was provided.The patient was pronounced dead at the scene.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer's complaint that the autopulse nxt platform (sn (b)(6)) could not be used because the pin got jammed was confirmed during the functional testing and the archive data review.Although the reported complaint of pins got jammed was not exactly replicated, the nxt platform could not be operated because spools move out of position (not at home) and prevent the user from connecting the pin into the spool shaft.The archive data indicated no significant discrepancies.There were multiple on/off sessions recorded around the event date, but no compressions were delivered, confirming the reported complaint.Preliminary functional testing could not be performed due to the spool in the guard port being not reached to install the band pins because the spools moved out of position, confirming the reported complaint.The spools were returned to the home position to address the reported complaint.The platform was tested using the mztf (medium zoll test fixture) and operated for 10 minutes with no faults or errors being detected.The autopulse platform functioned appropriately and performed as intended.Following service, the autopulse nxt platform passed the final tests without issues.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse nxt platform with sn (b)(6).The death was not related to the autopulse device.The autopulse is used as an adjunct to manual cpr, adjunctive use only indication is prominently displayed on device labels and in the device manual.The benefit of using the autopulse is that it in part substitutes mechanical compressions for the physical labor of manual chest compressions when effective manual cpr is not possible.If the autopulse did not start or unexpectedly stops compressions, rescuer should revert to manual cpr, which is the standard of care.The autopulse is intended to be used as an adjunct to manual cpr on adult patients.In case of stoppage of autopulse the trained user reverts to manual cpr.The transition from autopulse to manual cpr by trained users is similar to the time necessary for rescuer rotation and presents the same workflow as manual cpr.Hence, based on available information, the patients' outcome was not negatively impacted by the interruptions when compared to standard of care manual cpr.According to multiple studies, out-of-hospital cardiac arrest (ohca) is considered one of the leading causes of death in industrialized nations, with a significant number of deaths occurring outside of a hospital setting, making it a major public health concern; this information is supported by research from the cdc, studies on global mortality rates, and data from various cardiac arrest registries.Survival to hospital discharge after non-traumatic emergency medical services-treated cardiac arrest with any first recorded rhythm was around 10% for patients of any age (mozaffarian, circulation, 2016; ebiomedicine 2023).Death is an expected outcome for ohca.

Brand Name
AutoPulse NXT Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50789262
Report Number3010617000-2026-00557
Device Sequence Number13142799
Product Code DRM
UDI-Device Identifier00849111003384
UDI-Public00849111003384
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age84 YR
Patient SexMale